# SDR P5CA9701694

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Erroded
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERROSION ON RADOME.  REPAIRED PER BOEING SRM 51-40-115 AND 53-52-01.
